Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009 (2009), Article ID 873274, 7 pages
http://dx.doi.org/10.1155/2009/873274
Research Article

A Note on Strong Convergence of Sums of Dependent Random Variables

1Department of Mathematic, National Tsing Hua University, Hsinchu 30043, Taiwan
2School of Mathematics and Statistics F07, University of Sydney, Sydney, NSW 2006, Australia

Received 5 August 2009; Revised 25 November 2009; Accepted 3 December 2009

Academic Editor: Mohammad Fraiwan Al-Saleh

Copyright © 2009 Tien-Chung Hu and Neville C. Weber. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tien-Chung Hu and Neville C. Weber, “A Note on Strong Convergence of Sums of Dependent Random Variables,” Journal of Probability and Statistics, vol. 2009, Article ID 873274, 7 pages, 2009. doi:10.1155/2009/873274